MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the biomedical technician on the v60 indicating a device malfunction; following the handling of the bed, the device received impact to the screen, and touchscreen was no longer working.The device was in use on a patient at the time the reported issue was discovered; however, there was no reported harm to the patient or user.The biomedical technician called technical support to report that the touchscreen was not working following the handling of the bed.The remote service engineer (rse) recommended a touchscreen replacement to remedy the issue and provided the customer with the part number of the replacement touchscreen.Given that the biomedical technician is not trained to perform the repair, the biomedical technician requested a service quote for an onsite intervention.The investigation is ongoing.
 
Additional Manufacturer Narrative
H10: e1- (b)(6).

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25232186
Report Number2518422-2026-113086
Device Sequence Number13334649
Product Code MNT
UDI-Device Identifier00884838009851
UDI-Public(01)00884838009851
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date05/29/2026
Date Device Manufactured06/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown